Infinite-horizon stochastic differential games with branching payoffs

David W. K. Yeung*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

20 Citations (Scopus)


In this paper, we consider infinite-horizon stochastic differential games with an autonomous structure and steady branching payoffs. While the introduction of additional stochastic elements via branching payoffs offers a fruitful alternative to modeling game situations under uncertainty, the solution to such a problem is not known. A theorem on the characterization of a Nash equilibrium solution for this kind of games is presented. An application in renewable resource extraction is provided to illustrate the solution mechanism.

Original languageEnglish
Pages (from-to)445-460
Number of pages16
JournalJournal of Optimization Theory and Applications
Issue number2
Publication statusPublished - Nov 2001
Externally publishedYes

Scopus Subject Areas

  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

User-Defined Keywords

  • Stochastic differential games
  • infinite-horizon processes
  • branching processes
  • Nash equilibria


Dive into the research topics of 'Infinite-horizon stochastic differential games with branching payoffs'. Together they form a unique fingerprint.

Cite this